Foto del docente

Giovanni Cupini

Full Professor

Department of Mathematics

Academic discipline: MAT/05 Mathematical Analysis

Publications

vai alle Pubblicazioni

Publications prior to 2004

CUPINI G., GUIDORZI M., MASCOLO E.: Regularity of minimizers of vectorial integrals with p-q growth. NONLINEAR ANALYSIS 54 (2003) 591-616.

CUPINI G., MIGLIORINI A.P.: Holder continuity for local minimizers of a nonconvex variational problem. JOURNAL OF CONVEX ANALYSIS 10 (2003) 389-408.

CUPINI G., PETTI R.: Holder continuity of local minimizers of vectorial integral functionals. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS 10 (2003) 269-285.

CUPINI G., PETTI R.: Morrey spaces and local regularity of minimizers of variational integrals. RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI 21 (2001) 121-141.

CUPINI G., FUSCO N., PETTI R.: Holder continuity of local minimizers. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 235 (1999) 578-597.

Latest news

At the moment no news are available.